# SDR CKSA98635

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161M
- Make and model: Doug DC-8F-55
- Aircraft serial: 45762
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STA 1480 APPROX 4 AREA STRINGER 33R.  REMOVED CORROSION IAW SRM 53-1-0.  REMOVED DAMAGED AREA AND REPAIRED IAW SRM 53-2-1 FIG 7.  FOUND AT OSC MAINTENANCE FACILITY DURING ACCOMPLISHMENT OF B CHECK AND 60 MONTH AND 5600-0551 CPCP TASK CARDS.  WORK ORDER NUMBER 61M-350.  CPCP TASK CARD NUMBER 5600-0551.  NON ROUTINE TASK CARD NUMBER 44704.
